# SDR LR7A2021062102826

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4695
- Aircraft time: 40,218 hours, 24,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 3530598
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5302, FOUND THE FS990 LH SIDE BULKHEAD LOWER FORWARD FITTING CRACKED; WL250, LBL63. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0087. / PSE# 53-50-07, AD 2012-06-09
